I was taking Benefiber for 2 months and started getting a dull pain on my lower right side. A few days after I started getting muscle twitching. I did not think it was the Benefiber at the time and continued taking it. I was not on any other mediation. Later on my bowels felt sore and painful. I was drinking a lot of fluids and eating prunes and bananas, but my bowels felt like it was dead and I had to rub my back to actually get the feeling to go. When I did go my stools were soft not hard at all. I landed up in the ER one night when I felt my heart being ripped out of my chest. My ECG was normal and I realised that it must have been a severe muscle twitch. This was the beginning of frequent muscle twitching in both my legs and my arms....mainly my left arm. My left arm was sort of stiff from all the twitching. My doctor did not know what to make of it.
I decided to stop taking Benefiber because that was the only thing I added recently. After two days my bowels felt much better and the twitching intensity decreased. The frequency of the twitching remained the same. After one week everything is getting back to normal. I still have some slight bowel pains and twitching after one week. Waiting for when there would be no more adverse effects.